|Rash occurring on various combinations of medications and exercise
May 24, 2005
I am female, 32 years old, recently started taking meds for the first time. The first combination was combivir/sustiva and I developed a rash by the next day that covered my whole body by the end of the week. I ceased all meds and waited for rash to go away. Then I went on combivir/reyataz, at exactly one week into the meds I developed the rash again over my whole body - over night. Next I went on Combivir/Lexiva and after a week the same rash appeared. Now I am trying reyataz and truvada, but after two days I already have a sunburned look on my entire body. I am worried I am running out of options and my doctors have not suggested a change in dosage of any drugs? Have you ever heard of this? I exercise alot and very strenuously for several hours at a time, I sometimes notice the rash appear on my legs after an intense work out. Could the strenuous exercise be causing this rash? If not, what is causing this rash???
| Response from Dr. Henry
This was answered somewhat in the preceding questions. I would decrease exercise for a while until you appear to be tolerating a given regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Do Most Hiv Rashes Occur?
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- White Bumps After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.